# SDR AALA201704269018

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 39,508 hours, 29,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS REPORTED TO BE DIFFICULT TO DISARM BY FLIGHT ATTENDANT. CLEANED AND LUBRICATED GIRT BAR DUE TO DEBRIS BUILD UP.
